# SDR YAXA2017071201

- Difficulty date: July 7, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 11,659 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,765 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21108
- Condition: Cracked
- Location: Nr 5 Cylinder
- Part time: 923 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CYLINDER HAD BLUE FUEL STAIN BLOWING ONTO COWLING. CYLINDER WAS REMOVED AND REPLACED WITH NEW DUE TO SUSPECTED HEAD CRACK. CYLINDER WAS SENT OUT FOR NDT WHICH VERIFIED A CRACKED CYLINDER HEAD.
